# SDR IPXA10561594

- Difficulty date: August 3, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53612
- Condition: Damaged
- Location: Bs 1420-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, THE MAIN CARGO BAY FLOOR PANEL BS 1420-1540, LBL 25-45,  WL 208 IS MISSING AN INSERT.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G AND B757-5100-33281-B.
